# SDR USAA920080412

- Difficulty date: January 30, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 46,442 hours, 32,577 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C2 CHECK - CRACKED FORWARD PRESSURE BULKHEAD, BS 178, LBL 115, WL 218.  REPAIRED FORWARD PRESSURE BULKHEAD, BS 178, LBL 115, WL 218 IAW USAIRWEAYS EA 100230.
